MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064599
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events.A review of the events indicated that three (3) patient samples tested on the galileo neo automated blood bank system produced a different abo/rh phenotype result and two false negative results for antibodies versus previous or expected results, utilizing forward abo assays and the capture-r ready id assay.One patient sample on the galileo neo produced a false negative for anti-k antibody.One patient test produced a false negative for the anti-jka antibody.A third patient's test experienced an instrument malfunction that led to an abo mistype.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10345963
Report Number1034569-2020-00042
Device Sequence Number11327603
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK100033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number64599
Device Lot Number5030090928,5030090716,630050
Was Device Available for Evaluation? Yes
Event Location Hospital
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1